RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorlov, Sergei Vadimovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:62
Abstract pages:175
Full texts:101

http://www.mathnet.ru/eng/person90569
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. S. S. Bychkov, S. V. Gorlov, A. V. Makarov, L. Ya. Margolin, L. N. Pyatnitskiĭ, A. D. Tal'virskii, “Dynamics of periodic structures in an extended laser spark”, Kvantovaya Elektronika, 26:3 (1999),  243–245  mathnet [Quantum Electron., 29:3 (1999), 243–245  isi]
2. S. S. Bychkov, S. V. Gorlov, L. Ya. Margolin, L. N. Pyatnitskiĭ, A. D. Tal'virskii, G. V. Shpatakovskaya, “The formation of a plasma channel in the optical breakdown of a gas by tubular Bessel beams”, Kvantovaya Elektronika, 26:3 (1999),  229–236  mathnet [Quantum Electron., 29:3 (1999), 229–236  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020